Dual torus fibrations and homological mirror symmetry for An-singularities

Kwokwai Chan The Chinese University of Hong Kong Kazushi Ueda Osaka University

Symplectic Geometry mathscidoc:1608.34006

Commun. Number Theory Phys., 7, (2), 361-396, 2013
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-08-17 12:13:10 uploaded by kwchan ] [ 181 downloads ] [ 0 comments ]
@inproceedings{kwokwai2013dual,
  title={Dual torus fibrations and homological mirror symmetry for An-singularities},
  author={Kwokwai Chan, and Kazushi Ueda},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817121310758418206},
  booktitle={Commun. Number Theory Phys.},
  volume={7},
  number={2},
  pages={361-396},
  year={2013},
}
Kwokwai Chan, and Kazushi Ueda. Dual torus fibrations and homological mirror symmetry for An-singularities. 2013. Vol. 7. In Commun. Number Theory Phys.. pp.361-396. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160817121310758418206.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved